MAUDE Adverse Event Report: UNOMEDICAL A/S MIO; INSULIN INFUSION SET

UNOMEDICAL A/S MIO; INSULIN INFUSION SET
Model Number MMT-945
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Hyperglycemia (1905); Coma (2417)
Date of Event 03/18/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
N/a.
 
Event or Problem Description
Unomedical reference: (b)(4).A diabetic is treated with insulin via a medtronic insulin pump and a medtronic minimed mio blue mmt-945 infusion set.The infusion set is manufactured by unomedical a/s.On (b)(6) 2021 the patient experience elevated blood glucose at 1200 mg/dl followed by a fall and concussion, patient calls ems and then experience coma.Patient is taken to er where he is hospitalised at grove city hospital and was in coma for six days.Patient claims that the hyperglycemia and the fall is caused by the infusion set which unknowingly detached.At the medtronic helpdesk the suggested troubleshooting regarding the detachment is declined by the patient.Duration of the use of the infusion set in question is unknown to the patient.Lot/batch number is unknown.No further details are available.Causality, in particular to the coma, remains somewhat unclear.

Brand Name
MIO
Common Device Name
INSULIN INFUSION SET
Manufacturer (Section D)
UNOMEDICAL A/S
aaholmvej 1-3, osted
lejre, 4320
DA  4320
MDR Report Key11811724
Report Number3003442380-2021-00002
Device Sequence Number3223498
Product Code FPA
UDI-Device Identifier05705244007314
UDI-Public05705244007314
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberMMT-945
Device Lot NumberUNKNOWN
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/12/2021
Initial Report FDA Received Date05/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;